Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonoscillation criteria for elliptic equations in conical domains


Author: W. Allegretto
Journal: Proc. Amer. Math. Soc. 63 (1977), 245-250
MSC: Primary 35B05; Secondary 35J30
DOI: https://doi.org/10.1090/S0002-9939-1977-0440174-7
MathSciNet review: 0440174
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nonoscillation criteria are established for a class of higher order elliptic equations defined in conical domains.


References [Enhancements On Off] (What's this?)

  • [1] W. Allegretto, Nonoscillation theory of elliptic equations of order 2𝑛, Pacific J. Math. 64 (1976), no. 1, 1–16. MR 0415044
  • [2] Avner Friedman, Partial differential equations, Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London, 1969. MR 0445088
  • [3] V. B. Headley and C. A. Swanson, Oscillation criteria for elliptic equations, Pacific J. Math. 27 (1968), 501–506. MR 0236502
  • [4] K. Kreith, Oscillation theory, Lecture Notes in Math., Vol. 324, Springer-Verlag, Berlin and New York, 1973.
  • [5] Ezzat S. Noussair, Oscillation theory of elliptic equations of order 2𝑚, J. Differential Equations 10 (1971), 100–111. MR 0280845, https://doi.org/10.1016/0022-0396(71)90099-4
  • [6] E. Noussair and N. Yoshida, Nonoscillation criteria for elliptic equations of order 2m (submitted).
  • [7] C. A. Swanson, Comparison and oscillation theory of linear differential equations, Academic Press, New York-London, 1968. Mathematics in Science and Engineering, Vol. 48. MR 0463570

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B05, 35J30

Retrieve articles in all journals with MSC: 35B05, 35J30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0440174-7
Keywords: Elliptic equations, nonoscillation, conical domain, nodal domain
Article copyright: © Copyright 1977 American Mathematical Society